New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Jan 2010
Total Posts : 36
   Posted 2/17/2010 1:30 AM (GMT -6)   

I have Gerd for more than a year already. I’m also suffering from anxiety/panic attack. For the past few months the attacks were severe. Thanks God, Im feeling better now, anxiety is now manageable. But I noticed that standing long in a crowd makes me feel unocomfortable. Its feels like my legs are swaying that in any moment I might collapse because of feeling imbalanced. Is this has something to do with ANXIETY? I had my eyes checked, but the results are pretty well.Please help. How can I deal with this?  

Elite Member

Date Joined Apr 2005
Total Posts : 14995
   Posted 2/17/2010 8:56 AM (GMT -6)   
Have you had your Thyroid checked? I had those wierd feelings in my legs when I was hyperthyroid (overactive). Just a thought!
Gail*Nanners* Co-Moderator for Crohns Disease & Anxiety/Panic
Crohn's Disease for over 34 years. Currently on Asacol, Prilosec, Estrace, Prinivil, Diltiazem, Percoset prn for pain, Zofran, Phenergan, Probiotics, Calcium, Vit D, and Xanax prn. Resections in 2002 & 2005. Also diagnosed w/ Fibromyalgia, Osteoarthritis, & Anxiety. Currently my Crohns is in remission, but my joints are going crazy!
*Every tomorrow has two handles.  We can take hold of it by the handle of anxiety, or by the handle of faith"*
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, October 24, 2016 5:02 PM (GMT -6)
There are a total of 2,711,273 posts in 298,977 threads.
View Active Threads

Who's Online
This forum has 153547 registered members. Please welcome our newest member, thalarmalr.
358 Guest(s), 15 Registered Member(s) are currently online.  Details
Kirky98, ontheflipside, supapfunk, Serfr, Kdsdrm, Sallyyy, janelise, Old Mike, Chrissysoul, needhelp4, JamesE, Randy Eichner, Dakato, Zzarth, pltt19

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer